# SDR 2008UALA06240

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 42,476 hours, 11,787 cycles
- Engine: Pwa PW2037
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: H150AKM1
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STANDBY ENGINE INDICATOR (SEI) WILL NOT BITE TEST.  REPLACED SEI.  OP CHECKS NORMAL.
